# SDR ASAA2021031534298

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 51,813 hours, 15,300 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Condition: Worn
- Location: Vsv
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP TC CMPT 72EO -02015-3 #1 ENG ESN 894137 STAGE 3 VSV AFT SIDE J HOOK WORN COMPLETELY THROUGH @ 12 OCLOCK POSITION. GROUNDED - YES. ON DEFERRAL.
